Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I started having seizures last year and after several tests and scans it turned out they were caused by relatively small benign brain tumor. Since it was deeper inside the brain, my neurologist advised me it was better to try the radiation to shrink the tumor first. Thankfully it seems to have reacted well, since it’s no longer visible, but I still occasionally do get the seizures.

I’m currently on Tegretol and Dilantin for managing my seizures and I know these medications can have serious side effects. I’m hoping someone will be able to tell me what they exactly are.

Loading...

Hello,

combination of Tegretol and Dilantin is not given too often, mainly because each of these medications alone can have potentially fatal side effects (dermatologic reactions in case of Tegretol, and cardiovascular risks in case of Dilantin).

Things get even more complicated when they are used together - like I said, this is not something common - because one medication can make the good and the bad effects of the other one stronger, since they have the same mechanism of action. You should talk to your neurologist about staying on this combination of medications.

Reply

Loading...

ack of coordination, mood or behavior changes, depression, anxiety, hostility, restlessness, agitation, hyperactivity mentally or physically and the frightening possibilities of having suicidal thoughts or actions.

Reply

Loading...